Jump to content
Important Survey - Please Participate ×

Movement & vocal tics


[Be...]

Recommended Posts

I have been suffering from movement and vocal tics almost all my life with increases and decreases in intensity and frequency.

 

During my benzo withdrawal, I noticed my tics have been so severe and unbearable.

 

I think stress and discomfort increase its extremity.

 

Any help!

 

Any one experiencing the same?

Link to comment
Share on other sites

I have vocal tics. I didn't know why until I found this forum and learened that i was suffering from wds for the past 4.5 years.

 

Same here. Been suffering from dose-to-dose and tolerance wds for 4 years before tapering.

 

Did your vocal tics improve now?

Link to comment
Share on other sites

I wish I could say they have but they haven't. I'm new to learning about benzo withdraw even though I've been going through it for years. I thought that I may have had an underlying issue with turrets and the withdraw exasterbated it. Know I know that it's merely a symptom and I believe that it will go away on its own in time.
Link to comment
Share on other sites

I've had both movement and vocal tics since I was a child. I think the benzos sort of masked them. I didn't see any change in them while I tapered off of Ativan, but they've been pretty bad while decreasing Xanax.

Now they seem to come and go in severity. For about a month, they were terrible. I hope they go away for us eventually.

Link to comment
Share on other sites

×
×
  • Create New...